CrossRef Text and Data Mining
Result of CrossRef Text and Data Mining Search is the related articles with entitled article. If you click link1 or link2 you will be able to reach the full text site of selected articles; however, some links do not show the full text immediately at now. If you click CrossRef Text and Data Mining Download icon, you will be able to get whole list of articles from literature included in CrossRef Text and Data Mining.
Clinical Features of Serious Adverse Drug Reactions in a Tertiary Care Hospital in Korea
Yuri Seo, Yeseul Han, Soo Hyun Kim, Eun Sun Son, Da Woon Sim, Kyung Hee Park, Jung-Won Park
Korean J Med. 2017;92(4):392-400.   Published online 2017 August 1    DOI: https://doi.org/10.3904/kjm.2017.92.4.392

Excel Download

Clinical Features of Serious Adverse Drug Reactions in a Tertiary Care Hospital in Korea
The Korean Journal of Medicine. 2017;92(4):392-400   Crossref logo
Link1 Link2 Link3

Adverse drug reactions in medical intensive care unit of a tertiary care hospital
Pharmacoepidemiology and Drug Safety. 2009;18(7):639-645   Crossref logo
Link1

Anticoagulant-related hospital admissions: serious adverse reactions identified through hospital databases
Pharmacoepidemiology and Drug Safety. 2014;24(2):144-151   Crossref logo
Link1

The impact of serious adverse drug reactions: a population-based study of a decade of hospital admissions in New South Wales, Australia
British Journal of Clinical Pharmacology. 2016;83(2):416-426   Crossref logo
Link1 Link2 Link3

Cutaneous adverse drug reactions seen in a tertiary hospital in Johor, Malaysia
International Journal of Dermatology. 2010;49(7):834-841   Crossref logo
Link1

Development of indicators for identifying adverse drug events in an Indian tertiary care teaching hospital
Drug, Healthcare and Patient Safety. 2010;95   Crossref logo
Link1

Frequency and cost of serious adverse drug reactions in a department of general medicine
British Journal of Clinical Pharmacology. 2002;45(3):301-308   Crossref logo
Link1

A Study on Identification, Monitoring and Management of Adverse Drug Reactions in a Tertiary Care Hospital
Value in Health. 2016;19(7):A823   Crossref logo
Link1 Link2

Pattern of adverse drug reactions notified by spontaneous reporting in an Indian tertiary care teaching hospital
Pharmacological Research. 2006;54(3):226-233   Crossref logo
Link1 Link2

A Study of Adverse Drug Reactions Associated With Antihypertensive Agents In A Tertiary Care Teaching Hospital In Central Nepal
Value in Health. 2015;18(3):A129-A130   Crossref logo
Link1 Link2

This metadata service is kindly provided by CrossRef from May 29, 2014. Korean J Med has participated in CrossRef Text and Data Mining service since September 11, 2015.